# SDR CALA2024060501704

- Difficulty date: May 31, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 73,069 hours, 26,869 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Pressure Switch
- Part number: 21SN4152
- Condition: Malfunctioned
- Location: Nacelleanti-Ice
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENGINE COWL ANTI ICE FLICKERED ON MOMENTARILY AND EXTIN G UISHED. REQUEST MEL 3003D DEFERRED PER MEL 3003D DISPATCH DESK: 33   NAME: PA DATE: 31-MAY-24- NOC  DESK: 738  NAME: JP DATE: 31-MAY-24- TOMC APPROVED *DM* REF. FIM 30-21 TASK 801 FOR TROUBLESHOOTING. 29-3021-9-9001 SLAVED IN ENG ANTI ICE VALVE IAW AMM 30-21-11 NO HELP. TS IAW FIM 30-21 TASK 801 FOUND DUCT OVER PRESSURE INOP SW. S-806 P/N 29-3021-9-9001
